# SDR CALA2025111711247

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 79,145 hours, 30,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY LIGHT, BY THE AFT CARGO DOOR OUT,  RELAMPED, NO HELP.   BOTH RT OVERWING ESCAPE LIGHT (L7) AND RT OVERWING ESCAPE GROUND ILLUMINATION LIGHT (L548) ARE POWERED BY M1670 POWER SUPPLY. PLACED POWER SUPPLY AND LIGHT ASSEMBLY.  OP CHKD NORMAL IAW AMM 33-51-00-710-801.
